Translator Disclaimer
June 2020 Polynomial skew products whose Julia sets have infinitely many symmetries
Kohei Ueno
Kyoto J. Math. 60(2): 451-471 (June 2020). DOI: 10.1215/21562261-2019-0040

Abstract

We consider symmetries of Julia sets of polynomial skew products on C2, which are birationally conjugate to rotational products. Our main result gives the classification of the polynomial skew products whose Julia sets have infinitely many symmetries.

Citation

Download Citation

Kohei Ueno. "Polynomial skew products whose Julia sets have infinitely many symmetries." Kyoto J. Math. 60 (2) 451 - 471, June 2020. https://doi.org/10.1215/21562261-2019-0040

Information

Received: 3 June 2013; Revised: 9 February 2017; Accepted: 16 November 2017; Published: June 2020
First available in Project Euclid: 23 January 2020

zbMATH: 07223241
MathSciNet: MR4094740
Digital Object Identifier: 10.1215/21562261-2019-0040

Subjects:
Primary: 32H50
Secondary: 37C80

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 2 • June 2020
Back to Top